# SDR DL73K991659

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Component: BPS73
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERHEAD EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY AND BATTERY.  SYSTEM OPS NML.
